Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 23, 2023, 1:48 AM CDT for Val Verde County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2023, 1:48 AM CDT (06:48 UTC)
- Expired
- Apr 23, 2023, 2:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
450
WUUS54 KEWX 230648
SVREWX
TXC465-230730-
/O.NEW.KEWX.SV.W.0101.230423T0648Z-230423T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
148 AM CDT Sun Apr 23 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Val Verde County in south central Texas...
* Until 230 AM CDT.
* At 148 AM CDT, a severe thunderstorm was located near Seminole
Canyon State Park, or near Comstock, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Comstock, Amistad Acres, Seminole Canyon State Park, Box Canyon,
Long Point, Devils Shores, Pafford Crossing, Pecos River Boat Ramp,
Rough Canyon Recreation Area, Spur 406 Campground, Rock Quarry
Campground, Salem Point, Devils River State Nat Area Big Satan and
277 North Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2977 10144 2987 10091 2952 10088 2947 10112
2947 10115 2952 10118 2953 10126 2962 10125
2963 10126 2962 10128 2958 10128 2957 10129
2959 10131 2965 10130 2966 10135 2965 10136
2970 10137 2975 10142 2977 10140 2976 10143
TIME...MOT...LOC 0648Z 258DEG 27KT 2965 10127
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
683
WWUS54 KEWX 230709
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
209 AM CDT Sun Apr 23 2023
TXC465-230730-
/O.CON.KEWX.SV.W.0101.000000T0000Z-230423T0730Z/
Val Verde TX-
209 AM CDT Sun Apr 23 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL VAL VERDE COUNTY...
At 209 AM CDT, a severe thunderstorm was located near Comstock,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Comstock, Amistad Acres, Seminole Canyon State Park, Box Canyon, Long
Point, Devils Shores, Pafford Crossing, Pecos River Boat Ramp, Rough
Canyon Recreation Area, Spur 406 Campground, Rock Quarry Campground,
Salem Point and Devils River State Nat Area Big Satan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2977 10144 2984 10108 2974 10090 2952 10088
2947 10115 2952 10118 2953 10126 2962 10125
2963 10126 2962 10128 2958 10128 2957 10129
2959 10131 2965 10130 2966 10134 2965 10136
2970 10137 2975 10142 2977 10140
TIME...MOT...LOC 0709Z 258DEG 27KT 2968 10109
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM442
WWUS54 KEWX 230726
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
226 AM CDT Sun Apr 23 2023
TXC465-230736-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-230423T0730Z/
Val Verde TX-
226 AM CDT Sun Apr 23 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAL VERDE COUNTY WILL
EXPIRE AT 230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2977 10144 2984 10108 2974 10090 2952 10088
2947 10115 2952 10118 2953 10126 2962 10125
2963 10126 2962 10128 2958 10128 2957 10129
2959 10131 2965 10130 2966 10134 2965 10136
2970 10137 2975 10142 2977 10140
TIME...MOT...LOC 0726Z 258DEG 27KT 2970 10096
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:27 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 23, 12:27 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1227 AM CDT Sun Apr 23 2023 ...New AVIATION (06Z TAFS)... .SHORT TERM... (Tonight through Sunday night) Issued at 203 PM CDT Sat Apr 22 2023 At 1 PM a surface low was located between San Angelo and Midland, with a dryline extending south to just west of Val Verde County, and a cold front extended back into the Permian Basin, and stationary front extending east through North Texas. Southeast low level flow across South Central Texas has allowed moisture to work back into the region, especially the western half of the CWA where models indicate precipitable water values increasing this afternoon and evening to around 1.25-1.5". The aforementioned cold front and stationary front are progged to drop south into Central Texas and the Trans Pecos late this afternoon. CAMs indicate convective initiation to take place between 3-5PM. See latest MCD from the SPC on this. Convective initiation is also likely to take place late during this time across the higher terrain of Mexico. There is some spread in the guidance on the convective evolution south and east into the area this evening. In general we expect the storms to the north to likely build into a scattered or broken line of storms southwest through the Hill Country and Edwards Plateau, into a broader area of low level convergence and the higher instability pool axis. The guidance east of I-35 is indicating convective inhibition setting in which may be too much to overcome. The steering flow could also allow isolated, discrete supercells over Mexico to possibly work east across the border into Val Verde, Kinney, and Maverick counties this evening. Confidence in storms impacting the I-35 corridor are lower, but it does appear there is a good chance after midnight for storms to work into the San Antonio metro area. We are less confident in the Austin metro area. Environmental conditions support initially discreet severe storms moving into the far northern Hill Country and Rio Grande Plains, with very large hail possible, in addition to damaging wind gusts. An isolated tornado threat will also be in place across the Hill Country. As we head into the late evening and overnight hours confidence decreases in convective mode and coverage, with the cold front possibly undercutting some storms and the aforementioned higher convective inhibition to the east in place. In addition to the severe risk, some pockets of locally heavy rainfall are possible. HREF probability matched mean is indicating some around 1/2" to 1 1/2" of rainfall through the Hill Country and into northern Bexar County. Max HREF values are indicating 2-4", which may be a rough approximation for isolated pockets to expect. Any heavy pockets like this have the capability of producing localized flash flooding, especially if they occur over areas that received heavy rainfall Thursday night. Some of the CAMs and also the 12Z NAM delay the front over the Rio Grande Plains through daybreak, and that scenario could lead to more severe storm potential in the late morning hours and perhaps even a brief tornado threat. Depending on the amount of stabilization the overnight storms generate, we should see a good to great chance of continued measurable precipitation over a good portion of the forecast area Sunday. Should a stronger cool pool due to robust overnight convection develop, the threat for morning severe weather potential and overall amounts could be reduced, with just some overrunning showers and isolated weak thunderstorms. One thing seems to be trending with consistency and that is for a cooler high temperature day for Sunday what looks to be another over-achieving cold front. Even with a compromised environment for strong elevated storms, the presence of the cooler air could work out to allow for a more favorable condition for small hail to reach the ground before melting. However, convective wind gusts will be limited by the mixing of post-frontal winds by late morning Sunday should the stronger cool pool scenario play out. Wave after wave of weak shortwave activity continues over the frontal inversion through Sunday night, and more rounds of measurable rain is forecast through at least Sunday evening. && .LONG TERM... (Monday through Saturday) Issued at 203 PM CDT Sat Apr 22 2023 With persistent waves of weak upper disturbances rolling over the strong frontal inversion for Monday, there remains little opportunity for temperatures to recover much behind the front. The front could erode to being shallow over western counties a steady NE wind should continue over eastern counties through much of the day. The overrunning rain and storm activity should thus remain fairly weak and the QPF potential should remain low. Monday night into Tuesday should open up the onshore flow and recovering PWat values, but persistent cloudy skies will limit convective temps and should keep the convective environment fairly weak. Should the Tuesday low amplitude shortwave trend to increase in amplitude, then return flow could be stronger and lead to a better chance for marginally severe storms. The better mid-week chance for strong storms and heavy rain is Wednesday with the arrival of yet another cold front that generates good QPF in the 12Z deterministic models Wednesday night. With few opportunities to dry out, the run-off potential should be cumulatively escalating this week. Thus there could be a potential for the issuance of the first Flash Flood Watch product since August of last year. After the Thursday cold front, the pattern amplifies to generate a blocking upper ridge over the western CONUS. Thus confidence is moderate on the area seeing more stable weather for Friday into next weekend. && .AVIATION... (06Z TAFS) Issued at 1218 AM CDT Sun Apr 23 2023 An active 24-30 hours is expected as a complex of thunderstorms is expected to develop overnight over the Edwards Plateau and western Hill Country and slide south and eastward, mainly impacting DRT, SAT, and SSF. There may be some VCTS at AUS, but the bulk of the heavier stuff is expected to be further south. Winds will mainly turn NNE after a cold front moves through over the next few hours, with breezy conditions at times. MVFR ceilings will be most likely, followed by IFR ceilings around sunrise at SAT and SSF. I have opted to use TEMPOs for TSRA and VRB winds that could become erratic with any storms that move through. Visibilities may quickly drop to 2-3 miles as well within storms. Showers and storms should wrap up by midday for most, but will keep the mention of lingering VCSH at all sites through at least 21-22Z. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 51 69 58 / 50 30 20 30 Austin Bergstrom Intl Airport 60 51 67 57 / 50 30 20 30 New Braunfels Muni Airport 63 52 70 59 / 50 30 20 30 Burnet Muni Airport 58 48 65 56 / 50 30 30 40 Del Rio Intl Airport 67 57 69 62 / 70 20 20 30 Georgetown Muni Airport 58 49 66 56 / 50 20 20 40 Hondo Muni Airport 62 53 66 59 / 70 30 30 40 San Marcos Muni Airport 60 51 68 58 / 50 30 20 30 La Grange - Fayette Regional 64 52 70 60 / 50 30 10 30 San Antonio Intl Airport 62 53 67 59 / 60 30 30 40 Stinson Muni Airport 63 54 68 60 / 70 30 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Long-Term...Gale Aviation...MMM
Hazardous weather outlook, Apr 22, 3:31 PM CDT, 10 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 331 PM CDT Sat Apr 22 2023 TXZ171>173-183>194-202>209-217>225-228-232045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 331 PM CDT Sat Apr 22 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Scattered storms are possible tonight across the Hill Country, southern Edwards Plateau, Rio Grande, and portions of the I-35 corridor. Some storms could become severe, with large hail and damaging wind gusts the main threat. An isolated tornado or two is possible over the Hill Country, In addition, isolated pockets of heavy rainfall could lead to localized flash flooding, especially if any heavy rain were to occur over areas that received heavy rainfall this past Thursday night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few additional strong to severe storms are possible Sunday afternoon and evening across much of the area, with large hail and damaging wind gusts the main hazards. Additional strong to severe storms may be possible both Tuesday and Wednesday of this upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 22, 11:28 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 PM CDT Sat Apr 22 2023
TXZ189>191-206-230515-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1128 PM CDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of west central Hays,
southwestern Blanco, northeastern Kendall and northeastern Comal
Counties through 1215 AM CDT...
At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Twin Sisters, or near Blanco, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Kendalia, Spring
Branch, Twin Sisters, Fischer and Startzville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
&&
LAT...LON 3002 9859 3011 9847 2994 9808 2977 9828
TIME...MOT...LOC 0427Z 302DEG 22KT 3001 9846
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GALESpecial weather statement, Apr 23, 12:07 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1207 AM CDT Sun Apr 23 2023
TXZ184-186-230545-
Kerr TX-Edwards TX-
1207 AM CDT Sun Apr 23 2023
...A strong thunderstorm will impact portions of northwestern Kerr
and northeastern Edwards Counties through 1245 AM CDT...
At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Telegraph, or 20 miles south of Junction, moving
east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Kerr
and northeastern Edwards Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
&&
LAT...LON 3017 9952 3007 9969 3008 9973 3019 9990
3027 9985
TIME...MOT...LOC 0507Z 292DEG 15KT 3020 9980
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GALELocal storm report, Apr 23, 12:14 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT SUN APR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL 9 ESE DOSS 30.41N 98.99W
04/22/2023 E2.00 INCH GILLESPIE TX PUBLIC
IN ADDITION TO THE LARGE HAIL, A DECENT
AMOUNT OF TREE DAMAGE IN THE AREA AS WELL
FROM POSSIBLE WIND DRIVEN HAIL.
&&
MBLocal storm report, Apr 23, 12:17 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 AM CDT SUN APR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FUNNEL CLOUD 2 W FREDERICKSBURG 30.27N 98.90W
04/22/2023 GILLESPIE TX BROADCAST MEDIA
SHORT-LIVED FUNNEL CLOUD REPORTED IN WEST
SIDE OF FREDERICKSBURG. TIME ESTIMATED VIA
RADAR.
&&
MBLocal storm report, Apr 23, 12:24 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1224 AM CDT SUN APR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FUNNEL CLOUD 4 W FREDERICKSBURG 30.28N 98.94W
04/22/2023 GILLESPIE TX BROADCAST MEDIA
CORRECTS PREVIOUS FUNNEL CLOUD REPORT FROM 2
W FREDERICKSBURG. SHORT-LIVED FUNNEL CLOUD
REPORTED IN WEST SIDE OF FREDERICKSBURG.
TIME ESTIMATED VIA RADAR.
&&
MBSpecial weather statement, Apr 23, 1:36 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
136 AM CDT Sun Apr 23 2023
TXZ183-230715-
Val Verde TX-
136 AM CDT Sun Apr 23 2023
...A strong thunderstorm will impact portions of southeastern Val
Verde County through 215 AM CDT...
At 136 AM CDT, Doppler radar was tracking a strong thunderstorm over
Amistad Village, or 12 miles northwest of Del Rio, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Amistad
Acres, Box Canyon, Diablo East, Governors Landing, Long Point,
Cienegas Terrace, Devils Shores, 277 South Boat Ramp, San Pedro
Canyon, 277 North Campground, Rough Canyon Recreation Area, Spur 406
Campground, Rock Quarry Campground, Salem Point and Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
&&
LAT...LON 2965 10093 2944 10076 2936 10098 2937 10101
2939 10102 2944 10106 2946 10106 2947 10109
2947 10111 2948 10113 2947 10115 2952 10117
2952 10123
TIME...MOT...LOC 0636Z 253DEG 17KT 2946 10106
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:26 PM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| Apr 22, 8:08 PM CDT | Special Weather Statement | EWX | Llano | 52 min |
| Apr 22, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 24 min |
| Apr 22, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 57 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 62 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 55 min |
| Apr 22, 10:47 PM CDT | Special Weather Statement | EWX | Kendall | 43 min |
| Apr 22, 11:17 PM CDT | Special Weather Statement | EWX | Gillespie | 43 min |
| Apr 22, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 35 min |
| Apr 22, 11:28 PM CDT | Special Weather Statement | EWX | Comal | 47 min |
| Apr 23, 12:07 AM CDT | Special Weather Statement | EWX | Kimble | 38 min |
| Apr 23, 12:20 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 24 min |
| Apr 23, 1:36 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 23, 2:18 AM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Apr 23, 2:26 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| Apr 23, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 43 min |
| Apr 23, 2:39 AM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 23, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| Apr 23, 2:57 AM CDT | Special Weather Statement | EWX | Real | 48 min |
| Apr 23, 3:02 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 43 min |
| Apr 23, 3:03 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 23, 3:08 AM CDT | Special Weather Statement | EWX | Bandera | 52 min |
| Apr 23, 3:16 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 25 min |
| Apr 23, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 48 min |
| Apr 23, 3:37 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 23, 3:51 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 39 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 49 min |
| Apr 23, 4:26 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 49 min |
| Apr 23, 4:30 AM CDT | Areal Flood Advisory | EWX | Real | 109 min |
| Apr 23, 5:07 AM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 23, 5:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Apr 23, 5:30 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 45 min |
| Apr 23, 5:44 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Apr 23, 5:50 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| Apr 23, 6:06 AM CDT | Special Weather Statement | EWX | DeWitt | 39 min |
| Apr 23, 6:11 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 23, 6:12 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 48 min |
| Apr 23, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 61 min |
| Apr 23, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 44 min |
| Apr 23, 8:05 AM CDT | Special Weather Statement | EWX | Dimmit | 40 min |
| Apr 23, 8:26 AM CDT | Special Weather Statement | EWX | Karnes | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.